# SDR USAAD98085

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE EMERGENCY LIGHTS AT THE AFT OVERWING EXITS AND THE AFT FLIGHT ATTENDENT POSITION WERE INOPERATIVE.  MAINTENANCE REPLACED THE AFT OVERWING EXIT LIGHT POWER SUPPLY AND THE AFT FLIGHT ATTENDANT POSITION LIGHT ASSEMBLY.  (M)
